# SDR P5CA2016080100179

- Difficulty date: July 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 66,588 hours, 11,008 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF LOW SPEED 70 KNOTS DUE TO EICAS MESSAGE ELECTRIC DRIVE 3.  TRANSFER TO MDDR 68827 IAW MEL 24-11-01A, CAT B.
